# SDR DALA12016155646

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345-365, RBL 63 BOX BEAM FOUND CORROSION.   SUMMARY: CABIN BS345-365, RBL63 BOX BEAM CORROSION REMOVED IAW SRM 51-10-02 AND FOUND EXCEED LIMITS IAW SRM 53-00-04, FIG 101.  ORIGINAL THK=0.050", L=5", W=2", MATERIALS REMOVED==0.020".  BOX BEAM SUPPORT R & R IAW SRM 51-40-02.
